# SDR GTIA9700294

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Airstair Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MYR - FLT 1706 - STAIRWAY DOOR LIGHT CAME ON APPROXIMATELY 1 HOUR INTO FLIGHT, BUT DID EXTINGUISH PRIOR TO LANDING.  (2ND OCCURRENCE).  TRANSFERRED TO DMI LOG, DMI NR 00574, FORWARD AIRSTAIR DOOR LGIHT PER MEL 33-17 (CAT C).  FORWARD AIRSTAIR VERIFIED CLOSED AND LOCKED.  DISPATCH NOTIFIED DTW MAINTENANCE CONTROL.  (X)
